MAUDE Adverse Event Report: MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM

MEDTRONIC IRELAND ENDO ANCHOR SYSTEM - HELI-FX AAA; ENDOVASCULAR SUTURING SYSTEM
Model Number SA-85
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/13/2017
Type of Reportable Event Malfunction
Event or Problem Description
An endurant iis stent graft system was implanted in a patient for the endovascular treatment of a 68mm diameter abdominal aortic aneurysm.It was reported that during the index procedure, on the final angiogram, a proximal type i endoleak was noticed.The physician ballooned again and placed 9 endoanchors to resolve the leak.Another angio was performed, but the type 1 endoleak was still present.The physician elected to stop the procedure.It was reported that the left renal artery was the lowest renal artery and the proximal edge of the stent graft was at that level.Due to the angle that the stent graft was implanted proximally, the right side of the stent graft had landed distal to the right renal artery, which was 5mm more proximal.The physician determined that by placing a proximal cuff, it would still probably land the exact same way and so decided not to place one as there was no available landing zone at the left renal artery.The physician has not determined when or if any intervention will be performed.It was reported that, as per the physician, the cause of the event was anatomy, due to the short and conical proximal aortic neck measuring 29-33 mm in diameter and 11mm in length.There was also angulation of approximately 30 degrees.No additional clinical sequelae were reported and the patient will be monitored by their physician.

Brand Name
ENDO ANCHOR SYSTEM - HELI-FX AAA
Common Device Name
ENDOVASCULAR SUTURING SYSTEM
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7074017
Report Number2953200-2017-01893
Device Sequence Number927552
Product Code OTD
UDI-Device Identifier00643169647695
UDI-Public00643169647695
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K140036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Model NumberSA-85
Device Catalogue NumberSA-85
Device Lot Number49816008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2017
Initial Report FDA Received Date12/01/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1